Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cally

Just got some lymecycline...

I was previously on doxycycline for 6 weeks, and found that my acne had actually got noticeably worse (i had begun to get pimples on the right side of my face, which i NEVER had before, as well as a couple on my neck.)- i went back to the doctors after finishing off my 50 odd doxycycline capsules and he prescribed me 2 months worth of lymecycline and Duac Daily Gel (5% BP).

Now just a quick question- i understand that it takes time for medication to kick in, but do you think the fact that i took another tetracycline based medication will affect how this one works (IE will it 'carry on' where doxycycline left off or will it take longer!?).

Also, as i've NEVER used BP, is it ok to start using straight away or will it make my acne worse before it gets better!?

Thanks in advance! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×